MathSciNet Relay Station
MathSciNet bibliographic data
MR1181331 20C20 (20C40)
Schneider, Gerhard J. A. The structure of the projective indecomposable modules of the Suzuki group ${\rm Sz}(8)$ in characteristic $2$. Math. Comp. 60 (1993), no. 202, 779–786, S29–S32.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement